Q. My cat is vomiting following being treated with Cheristin.Should I be concerned?
DR. CHRISTIE LONG, D.V.M., C.V.A.
A. Vomiting is a rarely seen side-effect of this flea treatment topical. I'd recommend you call the vet that prescribed Cheristin and report this reaction, as your cat may benefit from treatment for vomiting. Depending on the severity of the reaction your vet may recommend giving your cat a bath and trying a different flea medication in a couple of days.
DR. MASSIMO ORIOLES, DVM, MRCVS
A. If your cat had one off episode of vomit, I would not be concerned, as it could be completely incidental. Usual side effects are application site reactions such as hair loss, hair change, redness and itching. Starve your cat for the next 8 hours and then give a bland diet based on boiled chicken or white fish in small portions. If the signs won't stop then I would strongly recommend to take him to your veterinarian for a check up.